Vol. 61, No. 2, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Correction to: “Subordination theorems for some classes of starlike functions”

Roger W. Barnard and John Lawson Lewis

Vol. 61 (1975), No. 2, 607–607a
Abstract

Volume 56 (1975), 333–366

Mathematical Subject Classification
Primary: 30A32, 30A32
Milestones
Published: 1 December 1975
Authors
Roger W. Barnard
John Lawson Lewis